Advertisement

Topological Structure of the Solution Set for Evolution Inclusions

  • Yong Zhou
  • Rong-Nian Wang
  • Li Peng

Part of the Developments in Mathematics book series (DEVM, volume 51)

Table of contents

  1. Front Matter
    Pages i-xiv
  2. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 1-36
  3. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 37-63
  4. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 65-96
  5. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 97-142
  6. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 143-168
  7. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 169-195
  8. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 197-230
  9. Yong Zhou, Rong-Nian Wang, Li Peng
    Pages 231-255
  10. Back Matter
    Pages 257-269

About this book

Introduction

This book systematically presents the topological structure of solution sets and attractability for nonlinear evolution inclusions, together with its relevant applications in control problems and partial differential equations. It provides readers the background material needed to delve deeper into the subject and explore the rich research literature. 

In addition, the book addresses many of the basic techniques and results recently developed in connection with this theory, including the structure of solution sets for evolution inclusions with m-dissipative operators; quasi-autonomous and non-autonomous evolution inclusions and control systems;evolution inclusions with the Hille-Yosida operator; functional evolution inclusions; impulsive evolution inclusions; and stochastic evolution inclusions. Several applications of evolution inclusions and control systems are also discussed in detail. 

Based on extensive research work conducted by the authors and other experts over the past four years, the information presented is cutting-edge and comprehensive. As such, the book fills an important gap in the body of literature on the structure of evolution inclusions and its applications.

Keywords

Topological structure Attractability for nonlinear evolution inclusions m-dissipative operators Control systems Hille-Yosida operator Neutral evolution inclusions Stochastic evolution inclusions

Authors and affiliations

  • Yong Zhou
    • 1
  • Rong-Nian Wang
    • 2
  • Li Peng
    • 3
  1. 1.School of Mathematics and Computational ScienceXiangtan UniversityXiangtanChina
  2. 2.Shanghai Normal UniversityMathematics & Science College Shanghai Normal UniversityShanghaiChina
  3. 3.School of Mathematics Xiangtan University and Computational ScienceXiangtanChina

Bibliographic information

  • DOI https://doi.org/10.1007/978-981-10-6656-6
  • Copyright Information Springer Nature Singapore Pte Ltd. 2017
  • Publisher Name Springer, Singapore
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-981-10-6655-9
  • Online ISBN 978-981-10-6656-6
  • Series Print ISSN 1389-2177
  • Series Online ISSN 2197-795X
  • Buy this book on publisher's site
Industry Sectors
Aerospace